Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 15, 2012, 3:02 PM EDT for Bartow County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2012, 3:02 PM EDT (19:02 UTC)
- Expired
- Jul 15, 2012, 3:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Bartow County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1407 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
406
WWUS82 KFFC 151902
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT SUN JUL 15 2012
GAZ020-151930-
302 PM EDT SUN JUL 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN BARTOW COUNTY
UNTIL 330 PM EDT...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EUHARLEE AND OTHER PARTS OF THE
COUNTY...MOVING NORTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS BARTOW COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE TAYLORSVILLE...STILESBORO...EMERSON...RED TOP
MOUNTAIN STATE PARK...CARTERSVILLE...EUHARLEE...CASSVILLE...
KINGSTON...WHITE...PINE LOG...FUNKHOUSER...FOLSOM AND ADAIRSVILLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3421 8504 3422 8503 3432 8503 3434 8502
3435 8501 3439 8500 3440 8474 3442 8473
3441 8465 3409 8469 3409 8502
TIME...MOT...LOC 1901Z 176DEG 15KT 3418 8492
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 15, 10:56 AM EDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jul 15, 10:56 AM EDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1056 AM EDT SUN JUL 15 2012 .MORNING UPDATE... DESPITE CONTINUED STRONG HIGH PRESSURE ALOFT... A DEEP MOIST SOUTHERLY FLOW IS PRODUCING SCATTERED SHOWERS ACROSS NORTH GA THIS MORNING WHERE HIGHER TERRAIN IS ENHANCING LIFT. THE OROGRAPHIC LIFT COUPLED WITH 2000-3000 CAPE DURING THE AFTERNOON SUGGESTS NORTH GA... TO INCLUDE THE ATLANTA METRO AREA... WILL BE WHERE THE GREATER CHANCE EXIST FOR SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. HAVE UPDATED ZONES TO INCREASE POPS SLIGHTLY ACROSS NORTH GA AND WILL WATCH CLOSELY FOR POSSIBLY AN ISOLATED SEVERE THREAT...AS WELL AS... LOCALLY HEAVY RAIN DUE TO SLOW MOVING AND TRAINING CELLS. OTHERWISE... REST OF FORECAST LOOKS ON TRACK AT THIS TIME. 39 .SHORT TERM /TODAY THROUGH MONDAY NIGHT/... /ISSUED AT 342 AM EDT SUN JUL 15 2012/ MODELS IN CLOSE AGREEMENT THROUGH 48 HOURS. PERSISTENCE FORECAST TODAY WITH NO MORE COVERAGE ON CONVECTION THAN YESTERDAY. A WEAK SHORT WAVE WITH AN ASSOCIATED SURFACE TROUGH WILL MOVE INTO THE CWA MONDAY AFTERNOON. THIS WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT WITH SLIGHTLY MORE COVERAGE...AND THIS IS NOTED BY AN INCREASE IN POPS FOR MONDAY AFTERNOON. TEMPS WILL SLIGHTLY MODERATE THROUGH THE SHORT TERM AS LOW LEVEL THICKNESS VALUES INCREASE...HOWEVER THIS MAY BE OFFSET BY ADDITIONAL CLOUDS AND PRECIP ON MONDAY. LATEST BIAS CHARTS SHOWING MAV GUIDANCE PRETTY CLOSE ON MAX TEMPS WHILE THE NAM GUIDANCE HAS BEEN RUNNING ON THE COOL SIDE BY 2 TO 5 DEGREES. WILL NOT STRAY FAR FROM THE MAV GUIDANCE. 17 .LONG TERM /TUESDAY THROUGH SATURDAY/... /ISSUED AT 342 AM EDT SUN JUL 15 2012/ EXTENDED MODELS IN FAIRLY GOOD AGREEMENT WITH ATLANTIC HIGH PRESSURE WEAKENING BY MID WEEK AS UPPER LEVEL DISTURBANCE MOVES INTO THE AREA AND REMAINS OVER GEORGIA THROUGH THE LATTER HALF OF THE WEEK. THIS UPPER LEVEL ENERGY...COMBINED WITH FRONTAL BOUNDARY SAGGING SOUTHWARD OUT OF THE TENNESSEE VALLEY THROUGH FRIDAY...WILL KEEP PRECIP CHANCES SLIGHTLY ABOVE NORMAL FOR THIS TIME OF YEAR. HAVE GENERALLY GONE WITH GOOD CHANCE POPS EACH AFTERNOON...AND SLIGHT CHANCE POPS OVERNIGHT. CONVECTION WILL BE COUPLED WITH DIURNAL HEATING...WITH BEST CHANCES FOR THUNDER IN THE AFTERNOON AND LASTING INTO THE EARLY EVENING HOURS. MOIST ATMOSPHERE EXPECTED THROUGH THE EXTENDED PERIOD...AS EVIDENCED BY FORECAST SOUNDINGS...AND HEAVY RAIN WILL BE CONSISTENT THREAT THROUGH THE WEEK WITH CONVECTION. HIGHS IN THE 90S EXPECTED THROUGH THE LONG TERM...WITH LOWS GENERALLY IN THE LOW 70S. 31 && .AVIATION... /ISSUED AT 725 AM EDT SUN JUL 15 2012/ 12Z UPDATE... STRATUS HAS NOT FORMED AS PREVIOUSLY THOUGHT...HOWEVER CIGS OF 3500 TO 4500 HAVE DEVELOPED ACROSS NORTH GA. ATL AREA ON EDGE OF THIS AND WILL GO WITH SCT-BKN045. ELSEWHERE CU DEVELOPING THIS MORNING WITH ISOLATED TO SCATTERED CONVECTION THIS AFTERNOON...MAINLY ACROSS NORTH GA. WINDS SOUTHEAST TO SOUTH THROUGH THE DAY BUT WITH SPEEDS LESS THAN 7 KTS. BY TUESDAY MORNING WINDS WILL BE SOUTHWEST. //ATL CONFIDENCE...12Z UPDATE... MEDIUM ON CONVECTION IMPACTING ATL THIS AFTERNOON. HIGH ON ALL OTHER ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 92 72 93 72 / 30 10 30 20 ATLANTA 92 74 93 74 / 30 10 30 20 BLAIRSVILLE 84 66 85 66 / 40 20 40 30 CARTERSVILLE 90 68 92 70 / 30 20 40 30 COLUMBUS 94 74 94 74 / 20 10 30 20 GAINESVILLE 90 72 91 72 / 30 20 40 30 MACON 93 72 93 72 / 20 10 30 20 ROME 92 69 94 70 / 40 20 40 30 PEACHTREE CITY 92 70 92 71 / 20 10 30 20 VIDALIA 93 74 94 74 / 20 10 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....31 AVIATION...17
Hazardous weather outlook, Jul 15, 4:02 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 402 AM EDT SUN JUL 15 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-160815- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 402 AM EDT SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A COMBINATION OF WARM...MOIST...AND UNSTABLE CONDITIONS WILL PROMOTE THUNDERSTORM DEVELOPMENT OVER NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN. THE MOST LIKELY TIME FOR THUNDERSTORM DEVELOPMENT IS BETWEEN NOON AND 10 PM. .DISCUSSION... A WARM...MOIST...AND UNSTABLE AIR MASS...COMBINED WITH DIURNAL HEATING WILL ALLOW CAPE VALUES TO PEAK IN THE 2000 TO 3000 J/KG RANGE THIS AFTERNOON. THIS INSTABILITY WILL SUPPORT SOME STRONG STORMS...AND ISOLATED SEVERE STORMS ARE POSSIBLE. WITH PRECIPITABLE WATER VALUES ABOVE 1.75 INCHES...AND K VALUES IN THE MID 30S...HEAVY RAIN IS A PRIMARY THREAT. LOCALIZED PONDING OF WATER ON ROADWAYS...AND RISES IN SMALL STREAMS AND CREEKS ARE POSSIBLE IN AREAS WHERE HEAVY DOWNPOURS RESULT FROM SLOW MOVING STORMS. ALTHOUGH THUNDERSTORMS CAN BE EXPECTED TO DEVELOP JUST ABOUT ANY WHERE IN NORTH AND CENTRAL GEORGIA...THE HIGHEST COVERAGE OF STORMS IS EXPECTED ALONG AND NORTH OF A LINE FROM CARROLLTON...TO ATLANTA...TO ATHENS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...WITH THE POSSIBILITY OF ISOLATED SEVERE STORMS AS THIS WARM...MOIST ENVIRONMENT PERSISTS THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 15, 2:03 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 203 PM EDT SUN JUL 15 2012 GAZ011-019-151830- 203 PM EDT SUN JUL 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN CHATTOOGA AND FLOYD COUNTIES UNTIL 230 PM EDT... AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS AROUND COOSA...MOVING NORTH AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS CHATTOOGA AND FLOYD COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COOSA... CHATTOOGAVILLE...ARMUCHEE...HOLLAND...TIDINGS...JAMES H. FLOYD STATE PARK...LYERLY AND BERRYTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING. && LAT...LON 3442 8514 3418 8524 3424 8546 3448 8547 TIME...MOT...LOC 1803Z 200DEG 5KT 3430 8532
Special weather statement, Jul 15, 2:07 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT SUN JUL 15 2012
GAZ013-151830-
207 PM EDT SUN JUL 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN PICKENS COUNTY
UNTIL 230 PM EDT...
AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JASPER...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PICKENS COUNTY THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE TALMADGE...TALKING ROCK...JASPER...SEQUOYAH LAKE AND
LAKE TAMARACK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3448 8433 3439 8444 3443 8457 3456 8451
3455 8449 3456 8448 3455 8446 3455 8444
3456 8443 3455 8442 3455 8437 3457 8437
3456 8434
TIME...MOT...LOC 1807Z 218DEG 7KT 3445 8446Special weather statement, Jul 15, 2:22 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EDT SUN JUL 15 2012
GAZ012-151845-
222 PM EDT SUN JUL 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN GORDON COUNTY
UNTIL 245 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS AROUND SONORAVILLE...MOVING NORTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS GORDON COUNTY THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE SONORAVILLE...FAIRMOUNT...RANGER...OAKMAN...
REDBUD AND AUDUBON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3462 8473 3462 8471 3460 8472 3458 8465
3441 8467 3442 8473 3440 8474 3440 8488
3460 8485 3462 8476 3461 8475
TIME...MOT...LOC 1822Z 181DEG 10KT 3445 8478Special weather statement, Jul 15, 2:31 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 231 PM EDT SUN JUL 15 2012 GAZ011-019-151915- 231 PM EDT SUN JUL 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN CHATTOOGA AND FLOYD COUNTIES UNTIL 315 PM EDT... AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HOLLAND...MOVING NORTH AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS CHATTOOGA AND FLOYD COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ARMUCHEE...HOLLAND... CHATTOOGAVILLE...TIDINGS...LYERLY...JAMES H. FLOYD STATE PARK... BERRYTON...SUMMERVILLE...MENLO...TRION...CLOUDLAND AND SUBLIGNA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM CRITERIA...WHICH IS HAIL THE SIZE OF QUARTERS OR LARGER OR DAMAGING WIND GUSTS OF 58 MPH OR HIGHER. && LAT...LON 3457 8550 3458 8511 3431 8521 3428 8545 TIME...MOT...LOC 1831Z 164DEG 7KT 3437 8535
Special weather statement, Jul 15, 2:54 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT SUN JUL 15 2012
GAZ005-151930-
254 PM EDT SUN JUL 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MURRAY COUNTY UNTIL
330 PM EDT...
AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS AROUND CISCO. THE THUNDERSTORM WAS NEARLY
STATIONARY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MURRAY COUNTY...INCLUDING AREAS AROUND FORT MOUNTAIN STATE PARK...
CONASAUGA LAKE...CRANDALL...CISCO AND TENNGA. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3486 8462 3484 8459 3481 8458 3478 8464
3477 8463 3474 8465 3464 8465 3465 8472
3499 8478 3499 8463
TIME...MOT...LOC 1854Z 107DEG 1KT 3496 8470Special weather statement, Jul 15, 3:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT SUN JUL 15 2012
GAZ020-151930-
302 PM EDT SUN JUL 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN BARTOW COUNTY
UNTIL 330 PM EDT...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EUHARLEE AND OTHER PARTS OF THE
COUNTY...MOVING NORTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS BARTOW COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE TAYLORSVILLE...STILESBORO...EMERSON...RED TOP
MOUNTAIN STATE PARK...CARTERSVILLE...EUHARLEE...CASSVILLE...
KINGSTON...WHITE...PINE LOG...FUNKHOUSER...FOLSOM AND ADAIRSVILLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3421 8504 3422 8503 3432 8503 3434 8502
3435 8501 3439 8500 3440 8474 3442 8473
3441 8465 3409 8469 3409 8502
TIME...MOT...LOC 1901Z 176DEG 15KT 3418 8492The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:43 PM EDT | Special Weather Statement | FFC | Clayton | 32 min |
| Jul 14, 9:37 PM EDT | Special Weather Statement | FFC | Bartow, Cobb | 23 min |
| Jul 14, 10:43 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 14, 11:27 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 33 min |
| Jul 15, 1:13 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 15, 1:25 PM EDT | Special Weather Statement | FFC | Union | 50 min |
| Jul 15, 2:03 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Jul 15, 2:07 PM EDT | Special Weather Statement | FFC | Pickens | 23 min |
| Jul 15, 2:22 PM EDT | Special Weather Statement | FFC | Gordon | 23 min |
| Jul 15, 2:31 PM EDT | Special Weather Statement | FFC | Chattooga | 44 min |
| Jul 15, 2:54 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jul 15, 3:23 PM EDT | Special Weather Statement | FFC | Floyd | 37 min |
| Jul 15, 3:28 PM EDT | Special Weather Statement | FFC | Bartow | 32 min |
| Jul 15, 4:00 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Jul 15, 4:41 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| Jul 15, 4:44 PM EDT | Special Weather Statement | FFC | Catoosa | 31 min |
| Jul 15, 4:47 PM EDT | Special Weather Statement | FFC | Polk | 43 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.